Endotrivial modules for the sporadic simple groups and their covers

Lassueur, Caroline and Mazza, Nadia (2015) Endotrivial modules for the sporadic simple groups and their covers. Journal of Pure and Applied Algebra, 219 (9). pp. 4203-4228. ISSN 0022-4049

[img]
Preview
PDF (ETsporadic)
ETsporadic.pdf - Submitted Version
Available under License Creative Commons Attribution.

Download (550kB)

Abstract

We investigate endotrivial modules for the sporadic simple groups and their covers, in a step towards the classification of endotrivial modules for quasi-simple groups. A main outcome of our study is the existence of torsion endotrivial modules with dimension greater than one for several sporadic groups with $p$-rank greater than one.

Item Type:
Journal Article
Journal or Publication Title:
Journal of Pure and Applied Algebra
Additional Information:
This is the author’s pre-print version of a work that was accepted for publication in the Journal of Pure and Applied Algebra. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in the Journal of Pure and Applied Algebra, 219, 9, 2015 DOI: 10.1016/j.jpaa.2015.02.014
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2600/2602
Subjects:
ID Code:
73630
Deposited By:
Deposited On:
18 Jun 2015 05:27
Refereed?:
Yes
Published?:
Published
Last Modified:
22 Oct 2020 02:33